Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2013, Article ID 746910, 5 pages
http://dx.doi.org/10.1155/2013/746910
Research Article

New Application of -Expansion Method for Generalized (2+1)-Dimensional Nonlinear Evolution Equations

Department of Mathematics, Anar Branch, Islamic Azad University, Anar, Iran

Received 20 February 2013; Accepted 27 April 2013

Academic Editor: Shouming Zhong

Copyright © 2013 Mohammad Najafi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. Wazwaz, “The (2+1)-dimensional CBS equations: multiple soliton solutions and multiple singular soliton solutions,” Zeitschrift fur Naturforschung A, vol. 65, no. 3, pp. 173–181, 2010. View at Google Scholar · View at Scopus
  2. A. M. Wazwaz, “Integrable (2+1)-dimensional breaking soliton equations,” Physica Scripta, vol. 81, pp. 1–5, 2010. View at Google Scholar
  3. M. T. Darvishi and M. Najafi, “Some exact solutions of the (2+1)-dimensional breaking soliton equation using the three-wave method,” International Journal of Computational and Mathematical Sciences, vol. 6, no. 1, pp. 13–16, 2012. View at Google Scholar · View at Scopus
  4. M. T. Darvishi, M. Najafi, and M. Najafi, “Traveling wave solutions for the (3+1)-dimensional breaking soliton equation by G/G-expansion method and modified F-expansion method,” International Journal of Computational and Mathematical Sciences, vol. 6, no. 2, pp. 64–69, 2012. View at Google Scholar
  5. E. M. E. Zayed and S. Al-Joudi, “Applications of an Improved G/G-expansion method to nonlinear PDEs in mathematical physics,” AIP Conference Proceedings, vol. 1168, no. 1, pp. 371–376, 2009. View at Google Scholar
  6. Z. Y. Bin and L. Chao, “Application of modified G/G-expansion method to traveling wave solutions for Whitham-Broer-Kaup-like equations,” Communications in Theoretical Physics, vol. 51, no. 4, pp. 664–670, 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. I. Aslan and T. Özis, “On the validity and reliability of the G/G-expansion method by using higher-order nonlinear equations,” Applied Mathematics and Computation, vol. 211, no. 2, pp. 531–536, 2009. View at Publisher · View at Google Scholar · View at Scopus